Access count of this item: 92

Files in This Item:
File Description SizeFormat 
0780-8.pdf657.33 kBAdobe PDFView/Open
Title: 非線型退化型粘性項をもつBurgers方程式の解の希薄波への漸近(変分問題と非線型楕円型方程式)
Authors: 松村, 昭孝  KAKEN_name
西原, 健二  KAKEN_name
Author's alias: Matsumura, Akitaka
Nishihara, Kenji
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 100
End page: 110
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.